# SDR SWIA201128737

- Difficulty date: December 3, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 23,640 hours, 20,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL NR 1 EMERGENCY BATTERY PACK POWERED EMERGENCY LIGHTS ARE INOPERATIVE.  (SERVICE)  REPLACED NR 1 EMERGENCY BATTERY CHARGER.
